# SDR 2003UALA00344

- Difficulty date: March 16, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114W413016
- Part serial: 0217
- Condition: Delaminated
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE, SLAT ASSEMBLY, DELAMINATED.   MAJOR REPAIR ACCOMPLISHED. T/E WEDGE WAS REPAIRED.
